# SDR F3LA200700236

- Difficulty date: September 12, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 14,342 hours, 6,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367180500400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON SEVERAL AREAS OF FLOORBOARD PANEL 161FF.  REPLACED FLOORBOARD PANEL 161FF IAW AMM 53-42-12, PB401.
